An edgeworth expansion for finite-population U-statistics

Bloznelis M, Götze F (2000)
BERNOULLI 6(4): 729-760.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
Suppose that U is a U-statistic of degree 2 based on N random observations drawn without replacement from a finite population. For the distribution of a standardized version of U we construct an Edgeworth expansion with remainder O(N-1) provided that the linear part of the statistic satisfies a Cramer type condition.
Stichworte
finite population; Edgeworth expansion; central limit theorem; sampling without replacement; U-statistic
Erscheinungsjahr
2000
Zeitschriftentitel
BERNOULLI
Band
6
Ausgabe
4
Seite(n)
729-760
ISSN
1350-7265
Page URI
https://pub.uni-bielefeld.de/record/1619181

Zitieren

Bloznelis M, Götze F. An edgeworth expansion for finite-population U-statistics. BERNOULLI. 2000;6(4):729-760.
Bloznelis, M., & Götze, F. (2000). An edgeworth expansion for finite-population U-statistics. BERNOULLI, 6(4), 729-760.
Bloznelis, M., and Götze, F. (2000). An edgeworth expansion for finite-population U-statistics. BERNOULLI 6, 729-760.
Bloznelis, M., & Götze, F., 2000. An edgeworth expansion for finite-population U-statistics. BERNOULLI, 6(4), p 729-760.
M. Bloznelis and F. Götze, “An edgeworth expansion for finite-population U-statistics”, BERNOULLI, vol. 6, 2000, pp. 729-760.
Bloznelis, M., Götze, F.: An edgeworth expansion for finite-population U-statistics. BERNOULLI. 6, 729-760 (2000).
Bloznelis, M, and Götze, Friedrich. “An edgeworth expansion for finite-population U-statistics”. BERNOULLI 6.4 (2000): 729-760.